advertisement
Question
Posted by: Dave | 2010/10/20

Tramadol

I was prescribed tramadol for a serious back injury two years ago, it has now developed into a habit. I am wanting to start weening myself off of it but the widrawals are extreme, i have read about a product called suboxne to alleviate the symptoms. What are you thoughts

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Dave

The best option for getting of tramadol is gradual withdrawal over a period of time that will vary according to the individual patient and dose and length of time on the drug. Do not not attempt this yourself - Ask your doctor for a plan instead.

Suboxone may not be the ideal option for this drug as it also have a serotonergic action in the CNS.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/10/21

Hi Dave

The best option for getting of tramadol is gradual withdrawal over a period of time that will vary according to the individual patient and dose and length of time on the drug. Do not not attempt this yourself - Ask your doctor for a plan instead.

Suboxone may not be the ideal option for this drug as it also have a serotonergic action in the CNS.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement